RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 53–62 (Mi mz4793)  

A finite-dimensional filtering of infinite-dimensional diffusion processes

Yu. V. Orlov

Institute of Control Sciences, Russian Academy of Sciences

Full text: PDF file (837 kB)

English version:
Mathematical Notes, 1992, 52:6, 1207–1212

Bibliographic databases:

UDC: 519.2
Received: 25.06.1992

Citation: Yu. V. Orlov, “A finite-dimensional filtering of infinite-dimensional diffusion processes”, Mat. Zametki, 52:6 (1992), 53–62; Math. Notes, 52:6 (1992), 1207–1212

Citation in format AMSBIB
\Bibitem{Orl92}
\by Yu.~V.~Orlov
\paper A finite-dimensional filtering of infinite-dimensional diffusion processes
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 53--62
\mathnet{http://mi.mathnet.ru/mz4793}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208003}
\zmath{https://zbmath.org/?q=an:0795.60029}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1207--1212
\crossref{https://doi.org/10.1007/BF01209373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800029}


Linking options:
  • http://mi.mathnet.ru/eng/mz4793
  • http://mi.mathnet.ru/eng/mz/v52/i6/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:146
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020